# SDR DALA1212953119

- Difficulty date: March 1, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK,  FOUND MAIN CABIN FR20 FLOOR SUPPORT WEB -Y1732 HAS CORROSION.  REMOVED FLOOR SUPPORT.  LOCATED,DRILLED AND INSTALLED NEW FLOOR SUPPORT PER SRM 53-00-14, 51-42-11 AND 51-44-11.
